Beitrag zur Multiplikation unendlicher Reihen.

Leopold Schmetterer

Monatshefte für Mathematik (1950)

  • Volume: 54, page 313-329
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schmetterer, Leopold. "Beitrag zur Multiplikation unendlicher Reihen.." Monatshefte für Mathematik 54 (1950): 313-329. <>.

author = {Schmetterer, Leopold},
journal = {Monatshefte für Mathematik},
keywords = {series, summability},
pages = {313-329},
title = {Beitrag zur Multiplikation unendlicher Reihen.},
url = {},
volume = {54},
year = {1950},

AU - Schmetterer, Leopold
TI - Beitrag zur Multiplikation unendlicher Reihen.
JO - Monatshefte für Mathematik
PY - 1950
VL - 54
SP - 313
EP - 329
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.